# SDR AWXA200200035

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 49,896 hours, 18,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 29131A
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN MX ARRIVED AT AIRCRAFT FOUND EMERGENCY LIGHTING WAS LEFT ON FOR AN UNDETERMINED PERIOD OF TIME.  MX REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY PACKS.  DURING EMERGENCY LIGHT OPERATIONAL TEST MX FOUND THAT THE AISLE EMERGENCY LIGHTS WERE COMING ON INTERMITTENTLY WITH EMERGENCY LIGHT ARM SWITCH IN OFF POSITION.  AT THIS TIME NOTED THAT EMERGENCY EXIT LIGHT OVER L1 DOOR DID NOT ILLUMINATE.  FOUND THE L1 DOOR BATTERY PACK THAT HAD JUST BEEN INSTALLED WAS BAD.  REPLACED EMERGENCY BATTERY PACK AT L1 DOOR IAW BMM 33-51-07.  MX TROUBLESHOT THE INTERMITTENT EMERGENCY AISLE LIGHT PROBLEM TO THE EMERGENCY LIGHT ARM SWITCH PANEL AND REPLACED THE PANEL.  OPERATIONAL CHECK OF EMERGENCY LIGHTING SYS TESTED GOOD.
